About this Journal Submit a Manuscript Table of Contents
Abstract and Applied Analysis
Volume 2012 (2012), Article ID 571951, 9 pages
http://dx.doi.org/10.1155/2012/571951
Research Article

Strict Monotonicity and Unique Continuation for the Third-Order Spectrum of Biharmonic Operator

Department of Mathematics and Computer Science, Faculty of Science, University Mohammed Premier, 60050 Oujda, Morocco

Received 28 September 2012; Accepted 5 November 2012

Academic Editor: Julio Rossi

Copyright © 2012 Khalil Ben Haddouch et al. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

Linked References

  1. A. Anane, O. Chakrone, and J.-P. Gossez, “Spectre d'ordre supérieur et problèmes de non-résonance,” Comptes Rendus de l'Académie des Sciences Série I, vol. 325, no. 1, pp. 33–36, 1997. View at Publisher · View at Google Scholar · View at Zentralblatt MATH
  2. O. Chakrone, Spectre d'ordre superieur dans des probleme aux limites quasi-lineaires, et sur un theorme de point critique et application un probleme de non-resonance entre deux valeurs propres du p-laplacien [Ph.D. thesis], Mohammed I University, Oujda, Morocco, 1998.
  3. R. Courant and D. Hilbert, Methods of Mathematical Physics, vol. 1-2, Interscience, New York, NY, USA, 1962.
  4. D. Jerison and C. E. Kenig, “Unique continuation and absence of positive eigenvalues for Schrödinger operators,” Annals of Mathematics, vol. 121, no. 3, pp. 463–494, 1985. View at Publisher · View at Google Scholar · View at Zentralblatt MATH
  5. N. Garofalo and F.-H. Lin, “Unique continuation for elliptic operators: a geometric-variational approach,” Communications on Pure and Applied Mathematics, vol. 40, no. 3, pp. 347–366, 1987. View at Publisher · View at Google Scholar · View at Zentralblatt MATH
  6. D. G. de Figueiredo and J.-P. Gossez, “Strict monotonicity of eigenvalues and unique continuation,” Communications in Partial Differential Equations, vol. 17, no. 1-2, pp. 339–346, 1992. View at Publisher · View at Google Scholar · View at Zentralblatt MATH
  7. T. Carleman, “Sur un probléme d'unicité pour les systémes d' equations aux derivées partielles á deux variables indépendantes,” Arkiv för Matematik, Astronomi och Fysik, vol. 26, no. 17, pp. 1–9, 1939.
  8. J.-P. Gossez and A. Loulit, “A note on two notions of unique continuation,” Bulletin de la Société Mathématique de Belgique, vol. 45, no. 3, pp. 257–268, 1993. View at Zentralblatt MATH
  9. F. Cuccu and G. Porru, “Optimization of the first eigenvalue in problems involving the bi-Laplacian,” Differential Equations & Applications, vol. 1, no. 2, pp. 219–235, 2009. View at Publisher · View at Google Scholar · View at Zentralblatt MATH
  10. D. G. de Figueiredo, Positive Solutions of Semilinear Elliptic Equation, vol. 957 of Lecture Note in Mathematics, 1982.